# SDR CA030123004

- Difficulty date: January 23, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638303008
- Condition: Spinning
- Location: Gearbox
- Component: Gearbox
- Component part number: 4638001010
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT RECEIVED FROM THE USA. COLLECTOR GEAR ASSY BALL BEARING PN 4619303083 SPINNING IN BUSHING.  INDICATION PICKED UP ON ELECTRICAL CHIP DETECTOR.
